| Model Number |
MMT-551RNAL |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump received failed battery test alarm.The customer¿s blood glucose level was 124 mg/dl.Customer also reported that failed battery test alarm reoccur with each new battery inserted.Customer reports contacts are not missing or damaged.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device was received with normal operating currents and passed self-test and displacement test.No unexpected low battery, weak battery, battery out limit and failed battery test alarms noted during testing.(b)(4).